# SDR SWIA202055216

- Difficulty date: October 23, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 272007
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AILERON OUTBOARD PCU HAS CORROSION WHERE IT CONNECTS TO THE OUTPUT LINK.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED RT AILERON PCU, REF CRJ700 AMM 27-14-01-000-801-A01/27-14-01-400-801-A01.  COMPLIED WITH SKYTRACK CARD 27-900-1002-SKY.
